# SDR CALA2022102402903

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 90,450 hours, 35,144 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: 273864
- Condition: None
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (12WL) FAILED. AS NOTED ON LTPR NR#5001187284-0010. EPSU BATTERY (12WL) FAILED ON OPERATIONAL CHECK OF THE EMERGENCY P/N OFF: AD3214-31 S/N OFF:273864 QTY OFF: 1EA WORK RECORDED ON LTPR NR# 5001187284-0010. POWER SUPPLY UNITS BY BITE-CHECK AND REQUIRED REPLACEMENT. P/N ON: AD3214-31 S/N ON:282298 QTY ON: 1 EA WORK ACCOMPLISHED BY 5H0545 AND INSPECTED BY 5H0763. BATTERY REPLACEMENT ON (12WL) PERFORMED IAW AMM: 33-51-38/401 REV. 117. TEST SATISFACTORY.
